PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Continuity of non-regular pseudodifferential operators on variable Triebel–Lizorkin spaces

Volume 122 / 2019

Douadi Drihem, Wafa Hebbache Annales Polonici Mathematici 122 (2019), 233-248 MSC: 35S05, 35S50, 46E35. DOI: 10.4064/ap180826-25-3 Published online: 19 July 2019

Abstract

This paper is concerned with the boundedness of nonregular pseudodifferential operators with symbols belonging to certain vector-valued Besov space, on Triebel–Lizorkin spaces with variable smoothness and integrability. These symbols include the classical Hörmander classes. Our results cover the results on Triebel–Lizorkin spaces with fixed exponents.

Authors

  • Douadi DrihemDepartment of Mathematics
    Laboratory of Functional Analysis and Geometry of Spaces
    M’sila University
    M’sila, Algeria
    e-mail
    e-mail
  • Wafa HebbacheDepartment of Mathematics
    Laboratory of Functional Analysis and Geometry of Spaces
    M’sila University
    M’sila, Algeria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image